X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (40) 40
geometry (16) 16
physics, mathematical (15) 15
mathematics, general (14) 14
manifolds (11) 11
mathematical physics (10) 10
mathematics - differential geometry (10) 10
algebra (9) 9
symplectic geometry (9) 9
mathematics, applied (8) 8
physics (7) 7
53d17 (6) 6
applications of mathematics (6) 6
differential geometry (6) 6
lie groups (6) 6
mathematical and computational physics (6) 6
mathematics - symplectic geometry (6) 6
algebraic geometry (5) 5
algebras (5) 5
mathematical analysis (5) 5
quantum algebra (5) 5
systems (5) 5
theoretical, mathematical and computational physics (5) 5
53c15 (4) 4
analysis (4) 4
bundling (4) 4
gauge-natural bundles (4) 4
generalized bianchi identities (4) 4
generalized lie bialgebroids (4) 4
group theory and generalizations (4) 4
k-theory and homology (4) 4
mathematics - quantum algebra (4) 4
number theory (4) 4
physics, multidisciplinary (4) 4
statistical physics (4) 4
theory (4) 4
17b62 (3) 3
53d18 (3) 3
bialgebroids (3) 3
brackets (3) 3
bundles (3) 3
category theory (3) 3
chen's conjecture (3) 3
chen’s conjecture (3) 3
chow groups (3) 3
connections (3) 3
conservation-laws (3) 3
equations (3) 3
generalized chen's conjecture (3) 3
generalized chen’s conjecture (3) 3
group theory (3) 3
harmonic map (3) 3
high energy physics (3) 3
jets (3) 3
lattice (3) 3
poisson manifolds (3) 3
rings and algebras (3) 3
studies (3) 3
17b30 (2) 2
17b66 (2) 2
17b70 (2) 2
53a05 (2) 2
58h05 (2) 2
[math.math-dg]mathematics [math]/differential geometry [math.dg] (2) 2
abel-jacobi map (2) 2
abelian varieties (2) 2
algebraic cycles (2) 2
automorphisms (2) 2
biharmonic map (2) 2
calculus of variations and optimal control; optimization (2) 2
cohomology (2) 2
coisotropic submanifolds (2) 2
combinatorial analysis (2) 2
combinatorics (2) 2
computer science, general (2) 2
computer science, theory & methods (2) 2
courant algebroid (2) 2
curvature (2) 2
curves (2) 2
deformation (2) 2
dirac structures (2) 2
factorization (2) 2
formulation (2) 2
fourier analysis (2) 2
generalized complex geometry (2) 2
generalized complex structure (2) 2
generalized geometry (2) 2
generalized jacobi morphisms (2) 2
generalized kummer varieties (2) 2
generalized theta-functions (2) 2
global analysis and analysis on manifolds (2) 2
groupoids (2) 2
harmonic maps (2) 2
high energy physics - theory (2) 2
hopf-algebras (2) 2
integrability (2) 2
integrable systems (2) 2
invariants (2) 2
lie algebroid (2) 2
lie bialgebras (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Theoretical and Mathematical Physics, ISSN 0040-5779, 8/2007, Volume 152, Issue 2, pp. 1191 - 1200
We generalize a classic result, due to Goldschmidt and Sternberg, relating the Jacobi morphism and the Hessian for first-order field theories to higher-order gauge-natural field theories... 
gauge-natural bundle | Mathematical and Computational Physics | jet | Applications of Mathematics | generalized Jacobi morphism | Physics | second variational derivative | Jet | Generalized Jacobi morphism | Second variational derivative | Gauge-natural bundle | LAGRANGIAN-FORMALISM | PHYSICS, MULTIDISCIPLINARY | VARIATIONAL SEQUENCES | CONSERVATION-LAWS | PHYSICS, MATHEMATICAL
Journal Article
Reports on Mathematical Physics, ISSN 0034-4877, 2005, Volume 56, Issue 1, pp. 11 - 22
By resorting to Noether's Second Theorem, we relate the generalized Bianchi identities for Lagrangian field theories on gauge-natural bundles with the kernel of the associated gauge-natural Jacobi morphism... 
generalized Bianchi identities | jets | gauge-natural bundles | generalized Jacobi morphisms | curvature | Gauge-natural bundles | Jets | Generalized Jacobi morphisms | Generalized Bianchi identities | Curvature | SEQUENCES | MORPHISMS | EQUATIONS | CONSERVATION-LAWS | PHYSICS, MATHEMATICAL
Journal Article
Reports on Mathematical Physics, ISSN 0034-4877, 2004, Volume 54, Issue 3, pp. 349 - 364
.... Vice versa all vertical parts of gauge-natural lifts of infinitesimal principal automorphisms which are in the kernel of generalized Jacobi morphisms are generators of canonical covariant currents and superpotentials... 
invariant variational principles | gauge-natural bundles | variational sequences | conservation laws | generalized Jacobi morphisms | Conservation laws | Gauge-natural bundles | Invariant variational principles | Generalized Jacobi morphisms | Variational sequences | EINSTEIN | PHYSICS, MATHEMATICAL | GENERAL RELATIVITY | Environmental law
Journal Article
Extracta mathematicae, ISSN 0213-8743, 2016, Volume 31, Issue 2, pp. 199 - 225
.... It is known that the base of a generalized Lie bialgebroid carries a Jacobi structure. In this paper, we introduce a notion of morphism between gen- eralized Lie... 
coisotropic submanifolds | acobi manifolds | cobi groupoids | (generalized) Lie bialgebroids
Journal Article
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 4/1993, Volume 336, Issue 2, pp. 933 - 947
..., for by doing so we are able (a) to verify both the usual and generalized Hodge conjectures for Ã; (b) to describe both the kernel and the image of the Abel-Jacobi map from algebraic cycles algebraically equivalent to zero... 
Morphisms | Integers | Tensors | Algebra | Mathematical theorems | Mathematical vectors | Jacobians | Family structure | Mathematical cusps | Generalized Hodge conjecture | Kuga variety | Cusp forms | Hodge conjecture | Tate conjecture | Elliptic curve | Abel-Jacobi map | Intermediate Jacobian | MATHEMATICS | ELLIPTIC CURVE | ABELIAN-VARIETIES | ABEL-JACOBI MAP | HODGE CONJECTURE | TATE CONJECTURE | GENERALIZED HODGE CONJECTURE | KUGA VARIETY | INTERMEDIATE JACOBIAN | CUSP FORMS
Journal Article
Annals of Global Analysis and Geometry, ISSN 0232-704X, 9/2019, Volume 56, Issue 2, pp. 221 - 244
A Jacobi structure J on a line bundle $$L\rightarrow M$$ L → M is weakly regular, if the sharp map $$J^\sharp : J^1 L \rightarrow DL$$ J ♯ : J 1 L... 
Geometry | Mathematical Physics | Analysis | Global Analysis and Analysis on Manifolds | Mathematics | Contact geometry | Differential Geometry | Generalized complex geometry | Differential geometry | MATHEMATICS | ALGEBRAS | Bundling | Bundles
Journal Article
Experimental Mathematics, ISSN 1058-6458, 04/2015, Volume 24, Issue 2, pp. 247 - 259
For motives associated with Fermat curves, there are elements in motivic cohomology whose regulators are written in terms of special values of generalized... 
regulator | L-function | hypergeometric function | MATHEMATICS | ABELIAN INTEGRALS | GENERALIZED HYPERGEOMETRIC-FUNCTIONS | PERIODS | FERMAT-CURVES
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 5/2007, Volume 80, Issue 2, pp. 155 - 169
Journal Article
International Journal of Geometric Methods in Modern Physics, ISSN 0219-8878, 03/2019, Volume 16, Issue 3
Journal Article
Journal of Physics A: Mathematical and General, ISSN 0305-4470, 08/2006, Volume 39, Issue 33, pp. 10449 - 10475
We study twisted Jacobi manifolds, a concept that we had introduced in a previous note... 
GENERALIZED LIE BIALGEBROIDS | POISSON MANIFOLDS | ALGEBRAS | PHYSICS, MATHEMATICAL
Journal Article
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, ISSN 1578-7303, 3/2012, Volume 106, Issue 1, pp. 191 - 224
Journal Article
Journal of Physics A: Mathematical and General, ISSN 0305-4470, 04/2006, Volume 39, Issue 16, pp. 4181 - 4190
We study precontact groupoids whose infinitesimal counterparts are Dirac-Jacobi structures... 
BRACKETS | ALGEBRAS | PHYSICS, MULTIDISCIPLINARY | GROUPOIDS | GENERALIZED LIE BIALGEBROIDS | MANIFOLDS | PHYSICS, MATHEMATICAL
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 9/1997, Volume 7, Issue 3, pp. 387 - 435
Journal Article
International Journal of Geometric Methods in Modern Physics, ISSN 0219-8878, 2008, Volume 5, Issue 6, pp. 973 - 988
We investigate canonical aspects concerning the relation between symmetries and conservation laws in gauge-natural field theories. In particular, we find that... 
Connections | Gauge-natural bundles | Jets | GENERALIZED BIANCHI IDENTITIES | CALCULUS | gauge-natural bundles | CONSERVATION-LAWS | PHYSICS, MATHEMATICAL | connections | RELATIVITY
Journal Article
JOURNAL OF GEOMETRIC MECHANICS, ISSN 1941-4889, 03/2009, Volume 1, Issue 1, pp. 1 - 34
.... Algebroids are, roughly speaking, vector bundles equipped with a bilinear bracket of sections and two vector bundle morphisms (the anchors maps... 
MATHEMATICS, APPLIED | POISSON | Algebroids | CONNECTIONS | PHYSICS, MATHEMATICAL | nonholonomic mechanics | closed symplectic sections | gradient extension | REDUCTION | DIRAC STRUCTURES | DYNAMICS | Hamiltonian mechanics | LIFTS | SYSTEMS | exact symplectic algebroid | generalized nonholonomic systems | MANIFOLD
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 6/2019, Volume 292, Issue 1, pp. 655 - 675
....) that vanishes as a morphism on a certain quotient of its middle singular cohomology, then it vanishes as a morphism on the deepest part of a particular filtration on the Chow group of 0-cycles of the abelian variety... 
Motives | Algebraic cycles | Generalized Kummer varieties | Abelian varieties | Bloch-Beilinson filtration | Mathematics, general | Mathematics | Chow groups | MATHEMATICS | CHOW | ALGEBRAIC CYCLES | K3 SURFACES | ZERO-CYCLES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.